I used to have flawless facial skin but when i turned 30 (female, chinese), i started to have pimples. Not many but because i don't know how to deal with it, i panicked with the red dark marks it left. i had chemical peel, ipl and microderm but i end up having more problem. after 2.5 years, am dealing more with facial redness. I don't have pimples but i would always face a red hot face after washing even if i don't use hot water. i use plain water or just cetaphil. but it always feels warm...the redness would come and go, especially when am tense or emotionally / physically stressed out. then pimple like rash would appear on the face but they're not pimple and would subside after a day or 2. different derma told me different things, one said sebderm and the other said rosacea or symptomatic flushes. i use tacrolimus and it sort of help me a bit but provided no relief...am having a hard time with the redness and warm burning feeling. what do you think this is? sometimes it would be ok but most of the time it would turn red and burning sensation..no problem with forehead, chin and nose...just the cheeks. what do you think i have? i use a bit of aquaphor as my moisturizer but sometimes it's ok, other times it add to the warm feeling.
I had patch test and said that i have allergy with fragrance...i don't use any product containing perfume and i don't use make-up just concealer for some pih marks. Please enlighten me on what I have and how best to counter the redness...unless i know what it is, i won't know what kind of treatment to use. i have a bad pimple flare 6 months ago due to the use of topical steroids on the face. Looking forward to hear from you.
Some people flush red. It's embarrassing but hard to control. For most people it represents a mild form of rosacea. What you can do is:
1. When you can and without going overboard, avoid things that trigger redness--like coffee, hot liquids, spices, heat.
2. Consider green-tinted makeup to blunt redness.
3. Ask your doctor about topical treatments, including those containing sulfur and sulfacetamide, some of which also come with a greenish tint. Tacrolimus has been shown to help people with your condition too, and seems to be helping you as well.
These measures will not stop you from ever flushing, but will help minimize and mask it when you do.
Has anyone experience the same thing? Red hot face after washing even with using only water? The burning, red face is further enhanced when I use bland moisturizer like aquaphor. Has anyone use Tacrolimus for facial redness?
I read your message on red hot face. I too have the same thing which has been around for 6 weeks now. It comes from nowhere and then goes away. The redness is below my eyes across the top of my cheedks and it burns quite severly. My face also swells in that area. My doctor has told me it is an allergic reaction, but I cannot figure out what too as there seems not one particular reason that it starts. I am unable to put any type if cream on my face as the burning just becomes more severe. Good luck with problem, I am now looking at trying to get in to see a dermatologist, as it is becoming very painful, worse then sunburn.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.